Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tinpen91

Help! I'm new to this forum and need advice!

i recently came under a GREAT deal of stress from school, ex-girlfriends, etc. and i broke out like crazy a couple months ago. it was bad! so i went to a new derm around November 10th and got on tetracycline and retin-a micro. well my acne has almost completely disappeared (maybe 2-3 current active zits) but the red marks haven't. there are tons of these all over my face. it sucks. i have always gotten stubborn red marks after acne, but now i have a LOT! they have never been pitted scars in the past, and they don't look like they are going to be pitted, but i want them to go AWAY! what treatment would work best for getting these things to fade quickly? my derm said they would eventually fade away completely in 6-8 months, but can anything be done to help things move along? any help would be great! thanks ya'll!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×